| Model Number |
5071-53 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5071-53 lead implanted: (b)(6) 2013 429688 lead implanted: (b)(6) 2013 407645 lead implanted: (b)(6) 2013 6947m55 lead implanted: (b)(6) 2013.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) exhibited early battery depletion due to high left ventricular (lv) lead thresholds.The crt-d was explanted and replaced, and the lv lead was capped and replaced. no patient complications have been reported as a result of this event.It was further reported that all lv leads exhibited high capture thresholds.The lv lead was capped and replaced.It was noted that a lv lead became dislodged.The lead was explanted and replaced.